# SDR JJBA20220520039

- Difficulty date: May 20, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 45,131 hours, 28,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SIDE OF EMERGENCY EXIT LIGHT IS INOPERATIVE. RESECURED EMERGENCY EXIT LIGHT CONNECTION
